# SDR AALA201802089047

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F53487803200
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CROSSBEAM LOCATED AT FRAME 75,  -Y450, IN THE AFT GALLEY AREA. PERFORMED A PERMANENT REPAIR ON THE CROSSBEAM IAW SRM 51-42-11, AND SRM 53-00-14-300-002.
